MathSciNet Relay Station
MathSciNet bibliographic data
MR1426886 (98j:46055) 46L05 (19K56 46L80)
Elliott, George A.; Gong, Guihua On the classification of $C\sp *$-algebras of real rank zero. II. Ann. of Math. (2) 144 (1996), no. 3, 497–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement